# SDR FDEA201211184067

- Difficulty date: November 18, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32161
- Condition: Misrepaired
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR -EMPENNAGE- 10" FWD LOWER ELEVATOR SECTION 48, BETWEEN 1844 -1862. EXISTING REPAIR ON LOWER FUSELAGE SKIN FROM STA 1844 TO STA 1862 BETWEEN STR 29L AND STR 29R EVALUATED IAW ATTACHMENT B OF EO F-5100-7-5001 A PT 1, TITLE : STRUCTURES - REPAIR CATALOG  - REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 AND  FOUND REPAIR DOES NOT MATCH DOCUMENTATION,   EXISTING REPAIR R & R EA : F-5330-163826 PART 1 TITLE:  FUSELAGE - PLATES AND SKIN EXISTING FLUSH PATCH REPAIR FOUND AT LWR FUSELAGE SKIN FROM BS 1844 TO BS 1862.70 BETWEEN STR 29L AND STR 29R.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
